# SDR CALA9901643

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouged
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM GOUGED AT STA 344, RBL 45.  A REPAIR WAS INSTALLED IAW SRM 51-10-2, 51-20-4, 51-30-2, MM 51-20-0, ECRA 5310-03955, AND EA 27-5310-2-A0532.
